# SDR DALA13040015523

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 83,592 hours, 35,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29R AT BS 1420 REMOVED STRINGER 29R BETWEEN BS 1405-1430 STARTED DRILLING NEW STRINGER SECTION IAW SRM 53-00-03, REPAIR 1, FIG 201.  C/W HFEC INSPECTION NDT PART 6-51-00-16.  NO ITEMS COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 53-00-03, FIG 201. INSTALLED REPAIR.
